Affordable Access

Publisher Website

Branching properties for the groups [formula omitted]

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
323
Issue
4
Identifiers
DOI: 10.1016/j.jalgebra.2009.11.019
Keywords
  • Reflection Groups
  • Representations
  • Branching Rules
Disciplines
  • Mathematics

Abstract

Abstract We study general properties of the restriction of the representations of the finite complex reflection groups G ( d e , e , r + 1 ) to their maximal parabolic subgroups of type G ( d e , e , r ) , and focus notably on the multiplicity of components. In combinatorial terms, this amounts to the following question: which symmetries arise or disappear when one changes (exactly) one pearl in a combinatorial necklace?

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Reiter's properties [formula omitted]and [formula...

on Journal of Mathematical Analys... Jan 01, 2010

Finitep-groups and [formula omitted]

on Journal of Algebra Jan 01, 2011

On Cernikov [formula omitted]-groups

on Discrete Mathematics Jan 01, 2008
More articles like this..